# SDR FDEA2020022850385

- Difficulty date: February 25, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B135760000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222NF DELAMINATED. FABRICATED 222NF FLOOR PANEL ON VTMAE TRAVELER #T20/1476872 IAW SRZ 25-005 REV R,   CLASSIFIED  CAT "A" MAJOR REPAIR.
